• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Can one still become ILL on depot meds?

porkpie

porkpie

Well-known member
Joined
Aug 30, 2014
Messages
433
Location
England
Sorry for the not writing anything I don't have much to say.
 
Unique1

Unique1

Well-known member
Joined
Jan 27, 2015
Messages
8,765
Location
UK
Unique1.......... Thank you for the hug.
Your most welcome. Sorry I didn't know the answer to your question. And I know what it's like when you feel like you don't have much to say..

Big hugs to you.
Hope someone comes along soon who knows the answer to your question x
 
C

Christobel

Well-known member
Joined
Jun 6, 2014
Messages
1,075
Location
South west
I found depot meds didn't exactly make me ill they just didn't seem to make me any better. Are you having problems with yours, pork pie?
 
porkpie

porkpie

Well-known member
Joined
Aug 30, 2014
Messages
433
Location
England
I found depot meds didn't exactly make me ill they just didn't seem to make me any better. Are you having problems with yours, pork pie?
Unique1 and Christobel!

I think I am having problems. My computer mouse is communicating with my brain, stops then starts with thought commands. I have to shout to start it working. I AM NOT ILL! I'm on depot Abilify. They want this to happen by playing with my mouse. Seeing pdoc in early june.
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
2,672
Location
U.K
I am on haloperidol depot and yes you can still become ill. I have breakthrough symptoms that warrant a increase in dose but I would rarther have the depot than tablets as sometimes my voices tell me that tablets are poison and that i should not take them. With the depot its one dose every two weeks and once it is in your system it is not going to come out so hopefully should cover you for the next couple of weeks
 
porkpie

porkpie

Well-known member
Joined
Aug 30, 2014
Messages
433
Location
England
The more I say, sorry! my computer mouse hears.....I have to be careful because it stops working
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
2,672
Location
U.K
The mouse is not connected to your brain it is your illness that is causing you to think like this. Have you taken your medication as i think you need a med tweek
 
porkpie

porkpie

Well-known member
Joined
Aug 30, 2014
Messages
433
Location
England
I cant ring the crisis team..... They will ring the police and forcibly take me to hospital.

Who can I ring?
 
fazza

fazza

Well-known member
Joined
Jul 23, 2014
Messages
2,672
Location
U.K
If you think that you cannot cope you really need to ring the crisis team otherwise you will only get worse. Have you taken your medication today.
 
R

ramboghettouk

Well-known member
Founding Member
Joined
Jan 7, 2008
Messages
16,744
Location
london
i've been through some heavy situations and i've always told myself if i become ill the amount i'm on is enough to treat me and keep me going but who knows the anxiety is bad at the moment

Incidentally a part of me says if i become ill and get adnitted it'd help my case with the benefit system and care and what have i got to lose
 
Per Ardua Ad Astra

Per Ardua Ad Astra

Well-known member
Joined
Apr 15, 2014
Messages
9,363
Location
North of England, UK
I found depot meds didn't exactly make me ill they just didn't seem to make me any better. Are you having problems with yours, pork pie?
I found much the same. I was on Piportil (pipothiazine palmitate) for a while. The GP said I was one the first people in the country to go on it, cos it was a new drug back then. I was on oral anti-psychotics too. My problems carried on just the same.

I was on a heavy dose, cos I had to have not one, but two injections, once in each buttock. I put on loads of weight, so quickly that I got stretch marks like a pregnant woman. A GP came out to see me cos we were worried about the marks, and he said they were stretch marks due to weight gain.

A nurse at the depot clinic said You've scratched yourself badly here. I said, No, they're stretch marks, the GP has been out to them :)
 
Top